# SDR FDEA201902190453

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA74585
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT OUT/BRD SEAT TRACK ASSY AT STA 635 TO STA 825 HAS HEAVY CORROSION. REMOVED AND REPLACED RT O/B SEAT TRACK ASSY REF DAC DWG ACA7458.
